# SDR DL76G070128

- Difficulty date: February 13, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 37,888 hours, 5,709 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Control Panel
- Part number: 233N620512
- Part serial: D00792
- Condition: No Test
- Location: Overheat Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND LT ENG OVERHEAT LIGHT WOULD NOT TEST.  REPLACED FIRE PANEL W/LIKE FROM A/C 173 PER MCC M.  CHECKS GOOD PER MM 26-21-02.
